Spring Sale Spring Sale

ADVERTISEMENT

A Child's Severe Reaction to a Vaccine Alters Life

Michael Belkin was responsible for forwarding this story on vaccine's adverse side effects. It is quite surprising to see this make the major media and escape the CDC vaccine censors.

Michael is a financial anaylst in New York City and he lost his five-week-old daughter to hepatitis B vaccine.

Many believe that vaccine side effects are something that happened in the distant past. I'm afraid this just isn't so. Below you will find an e-mail that was forwarded to Michael Belkin just this week. He tells me that he gets at least one of these a week.

Dear Mr. Belkin:

My name is Stacey; I live here in Hawai'i. I just wanted to thank you for telling Lyla's story and for being so adamant in creating public awareness concerning the Hep B shot.

I know that words could not express the feelings you and your wife experience at the loss of your sweet daughter. My sister's daughter was born this past May 12th. She was vibrant and healthy and a good eater. On May 30th, she went in for her first physical, was declared remarkably healthy, then was given the Hep B shot. She was restless and became fussy that evening, (which was unusual for this baby). She wouldn't hold any food down the next day.

When my sister called the doctor, (several times) he said that it was probably just a minor reaction to the shot, and, since she didn't have a fever, it wasn't serious. That evening, my niece started to gag for breath. As she was being rushed to the hospital, she turned completely blue. She, of course, died. With all the confusion and shock that went through our family, most did not want to think that her death may have been prevented.

My sister and her husband are still having a hard time dealing with it. I especially think that my sister blames herself for this. I don't know if the Hep B shot did cause her death--the doctor initially said that she had an enlarged heart (they list the cause as " by natural causes"), but from reading Lyla's story and by researching on the NVIC site, I feel it may be a possibility.

I don't know how a child who seemed remarkably healthy the first 18 days of life could suddenly turn so ill and die after the shot. I'm wondering if the shot aggravated her body to a point of enlarging her heart until death. A few people have told me that we should just get on with life and not think about blaming anyone (since it wouldn't do any good for our peace). But I feel that we should get to the bottom of it. Please keep up with telling Lyla's story so that the public may be aware and perhaps many more deaths and injuries may be prevented in the future.

Aloha, XXXXXXXXX

Washington Post August 3, 2003; Page W12

Click Here and be the first to comment on this article
Post your comment